# SDR LR7A2022062403157

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 48,031 hours, 25,749 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Baffle
- Part number: 00416061T6
- Condition: Cracked
- Component: Outboard Flap, Lkheed
- Component part number: 37051619
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 WHILE PERFORMING OTHER MAINTENANCE, FOUND THE LH OUTBOARD FLAP BAFFLE LEADING EDGE UPPER SKIN CRACKED AT OWFS6L. / REPAIRED IAW LOCKHEED SMP583 SRM, FIG. 51-140-12.    NR# 1000692106.
